Chromosome variation in the males of some Australian lygaeidae (Hemiptera: Heteroptera)

Malipatil M.B. (1979) Chromosome variation in the males of some Australian lygaeidae (Hemiptera: Heteroptera). Australian Journal of Zoology, 27 5: 681-689. doi:10.1071/ZO9790709


Author Malipatil M.B.
Title Chromosome variation in the males of some Australian lygaeidae (Hemiptera: Heteroptera)
Journal name Australian Journal of Zoology   Check publisher's open access policy
ISSN 1446-5698
Publication date 1979-05-01
Sub-type Article (original research)
DOI 10.1071/ZO9790709
Volume 27
Issue 5
Start page 681
End page 689
Total pages 9
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 May 2017, 00:04:29 EST by System User